# SDR CA110118004

- Difficulty date: January 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 11,028 hours
- Engine: Pwc PW610FA
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 556545053
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BASE INSP, IT WAS DISCOVERED THAT THE RUDDER TRIM WHEEL WAS EXTREMELY DIFFICULT TO OPERATE.  ON EXAMINATION, IT WAS FOUND THAT 1 OF THE ACTUATOR SCREWS SEEMS TO HAVE JUMPED A THREAD. THE TRIM ACTUATOR WAS REPLACED WITH A NEW PN 55654-102.
